# SDR UALA2012120306905

- Difficulty date: December 2, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 84,040 hours, 13,431 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: 61758331
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT.  3 START ATTEMPTS FAILED.  PERFORMED TROUBLESHOOTING IAW FIM TASK 49-11-00, FIG 105.  FOUND APU BATTERY LOW VOLTAGE START, CHARGER OK.  REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04, ALSO CHANGED APU IGNITER PLUG AND IGNITION CABLE PER AMM 49-41-02 AND AMM 49-41-04. APU STARTED GOOD, TRIED TO DRY MOTOR NR 2 ENGINE, LOST APU BLEED AIR DURING START, WOULD NOT RESET BLEED AIR.  SHUT DOWN APU, TRIED TWICE NO START, START 3RD TIME APU START OK. DUE TO APU FAULTS, APU NEEDS CHANGE.  STARTED TO REMOVE APU.  REMOVED APU MR49112 S/N 61758.  REPLACED APU & BATTERY.
